Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the proof of the main Tauberian theorem for the $ C\sb k$-and $ H\sb k$-methods


Author: Konrad Knopp
Journal: Proc. Amer. Math. Soc. 5 (1954), 571-573
MSC: Primary 40.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0064158-0
MathSciNet review: 0064158
Full-text PDF


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.0X

Retrieve articles in all journals with MSC: 40.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0064158-0
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society